# SDR ASOA201710273304

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: SH670321673
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 PACKER CORRODED AT BS 533. MAINTENANCE REPLACED THE PACKER.
